Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("FORMULE INTERPOLATION")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 327

  • Page / 14

Export

Selection :

  • and

ON BOUNDING SPLINE INTERPOLATION.DE BOOR C.1975; J. APPROXIM. THEORY; U.S.A.; DA. 1975; VOL. 14; NO 3; PP. 191-203; BIBL. 13 REF.Article

INTERPOLATION MIT INTERVALLFUNKTIONALEN. = INTERPOLATION AVEC FONCTIONNELLE D'INTERVALLEPITTNAUER F; REIMER M.1976; MATH. Z.; DTSCH.; DA. 1976; VOL. 146; NO 1; PP. 7-15; BIBL. 2 REF.Article

ON OPTIMAL PERIODIC SPLINE INTERPOLATION.DELVOS FJ; SCHEMPP W.1975; J. MATH. ANAL. APPL.; U.S.A.; DA. 1975; VOL. 52; NO 3; PP. 553-560; BIBL. 16 REF.Article

SUR L'INTERPOLATION DE LAGRANGE DANS R11.ARCANGELI R; GOUT JL.1975; C.R. ACAD. SCI., A; FR.; DA. 1975; VOL. 281; NO 10; PP. 357-359; ABS. ANGL.; BIBL. 10 REF.Article

GENERALIZED SAMPLING THEOREM AS AN INTERPOLATION FORMULA. = UTILISATION DU THEOREME D'ECHANTILLONNAGE GENERALISE COMME FORMULE D'INTERPOLATIONTAKIZAWA EI; ISIGAKI H.1974; MEM. FAC. ENGNG, HOKKAIDO UNIV.; JAP.; DA. 1974; VOL. 13; NO 4; PP. 281-295; BIBL. 24 REF.Article

UBER BESCHRAENKTE INTERPOLATIONSREIHEN MIT N STUETZSTELLEN = SUR DES SUITES D'INTERPOLATION BORNEES A N NOEUDSFISCHER R.1973; BER. GESELLSCH. MATH. DATENVERARBEIT.; DTSCH.; DA. 1973; NO 71; PP. 1-27; BIBL. 2 P.Serial Issue

ZUR TRIGONOMETRISCHEN INTERPOLATION. = INTERPOLATION TRIGONOMETRIQUEBARON W.1976; COMPUTING; AUSTR.; DA. 1976; VOL. 16; NO 4; PP. 319-328; ABS. ANGL.; BIBL. 3 REF.Article

UBER EINE LENKBARE INTERPOLATIONSFUNKTION. = AU SUJET D'UNE FONCTION D'INTERPOLATION PAR SPLINESVOBODA Z.1975; ANGEW. INFORMAT.; DTSCH.; DA. 1975; NO 2; PP. 55-58; ABS. ANGL.; BIBL. 2 REF.Article

DIE BERECHNUNGSKOMPLEXITAET VON ELEMENTARSYMMETRISCHEN FUNKTIONEN UND VON INTERPOLATIONSKOEFFIZIENTEN = LA COMPLEXITE DES CALCULS DE FONCTIONS SYMETRIQUES ELEMENTAIRES ET DES COEFFICIENTS D'INTERPOLATIONVAN DER WAERDEN HBL.1973; NUMER. MATH.; DTSCH.; DA. 1973; VOL. 20; NO 3; PP. 238-251; ABS. ANGL.; BIBL. 18 REF.Serial Issue

INTERPOLATION BY PIVOTAL VALUES OF FUNCTIONS IN COMBINATION WITH FIRST DERIVATIVES SIMULTANEOUSLYSHINGO T.1972; MEM. DEF. ACAD.; JAP.; DA. 1972; VOL. 12; NO 3; PP. 175-179; BIBL. 4 REF.Serial Issue

EXISTENCE OF GAUSS HARMONIC INTERPOLATION FORMULAS.BARROW DL; STROUD AH.1976; S.I.A.M.J. NUMER. ANAL.; U.S.A.; DA. 1976; VOL. 13; NO 1; PP. 18-26; BIBL. 8 REF.Article

LOCAL SPLINES.RYABEN'KII VS.1975; COMPUTER METHODS APPL. MECH. ENGNG; NETHERL.; DA. 1975; VOL. 5; NO 2; PP. 211-225; BIBL. 5 REF.Article

ON A THEOREM OF E, EGERVARY AND P. TURAN ON THE STABILITY OF INTERPOLATION.MILLS TM; VARMA AK.1974; J. APPROXIM. THEORY; U.S.A.; DA. 1974; VOL. 11; NO 3; PP. 275-282; BIBL. 5 REF.Article

MEHRDIMENSIONALE SPLINE - INTERPOLATION MITTELS SPLINE-SYSTEMEN. = SPLINES MULTIDIMENSIONNELS. INTERPOLATION AU MOYEN DE SYSTEMES DE SPLINESSCHLOSSER KH.1975; Z. ANGEW. MATH. MECH.; DTSCH.; DA. 1975; VOL. 55; NO 4; PP. 260-262; BIBL. 2 REF.; (WISS. JAHRESTAG. GES. ANGEW. MATH. MECH. VORTR.; BOCHUM; 1974)Conference Paper

INTERPOLATION IN TRIANGLESNIELSON GM; THOMAS DH; WIXOM JA et al.1979; BULL. AUSTRAL. MATH. SOC.; AUS; DA. 1979; VOL. 20; NO 1; PP. 115-130; BIBL. 15 REF.Article

POLYNOMIAL INTERPOLATION FOR LOCALLY EQUATIONAL CLASSES.CHIARO MR.1976; MATH. Z.; DTSCH.; DA. 1976; PP. 249-252; BIBL. 8 REF.Article

NOTES ON A PAPER OF G. GRUENWALD.VERTESI POH.1975; ACTA MATH. ACAD. SCI. HUNGAR.; HONGR.; DA. 1975; VOL. 26; NO 1-2; PP. 191-197; BIBL. 9 REF.Article

POLYNOMIAL INTERPOLATION TO BOUNDARY DATA ON TRIANGLES.BARNHILL RE; GREGORY JA.1975; MATH. OF COMPUT.; U.S.A.; DA. 1975; VOL. 29; NO 131; PP. 726-735; BIBL. 6 REF.Article

UN PROBLEMA DI INTERPOLAZIONE CON FUNZIONI "SPLINE". = UN PROBLEME D'INTERPOLATION AVEC FONCTIONS SPLINEPELUSO RI.1975; BOLL. UN. MAT. ITAL.; ITAL.; DA. 1975; VOL. 11; NO 2; PP. 240-251; ABS. ANGL.; BIBL. 7 REF.Article

A CONVERGENT QUASI-HERMITE-FEJER INTERPOLATION PROCESS.MILLS TM.1975; BULL. AUSTRAL. MATH. SOC.; AUSTRAL.; DA. 1975; VOL. 12; NO 2; PP. 267-276; BIBL. 6 REF.Article

CONVERGENCE THEOREMS FOR (0, N-1, N) INTERPOLATION.LEEMING DJ.1973; MATHEMATICA; ROUMAN.; DA. 1973; VOL. 15; NO 2; PP. 209-217; BIBL. 3 REF.Article

INCORPORATION OF STATISTICAL INFORMATION FOR POLYNOMIAL AND TRANSCENDENTAL INTERPOLATION.HERMAN FH; KOBYLARZ TJ.1973; I.E.E.E. TRANS. INSTRUMENT. MEASUR.; U.S.A.; DA. 1973; VOL. 22; NO 4; PP. 356-360; BIBL. 10 REF.Article

AVERAGING INTERPOLATIONMOTZKIN TS; SHARMA A; STRAUS EG et al.1973; SER. INTERNATION. ANAL. NUMER.; SUISSE; DA. 1973; VOL. 21; PP. 191-233; BIBL. 5 REF.; (SPLINE FUNCT. APPROXIMATION THEORY. PROC. SYMP.; EDMONTON; 1972)Conference Paper

INTERPOLATION PAR DES FONCTIONS-SPLINES DU CINQUIEME DEGRE DE DEFAUT DEUXDUJSEKOV AK.1972; IZVEST. AKAD. NAUK KAZAKH. S.S.R., SER. FIZ.-MAT.; S.S.S.R.; DA. 1972; VOL. 10; NO 5; PP. 20-24; ABS. KAZAKH.; BIBL. 6 REF.Serial Issue

SULL' INTERPOLAZIONE DELLA LOGISTICA DI VERHULST COL METODO DI CANTELLI = AU SUJET DE L'INTERPOLATION DE LA FONCTION LOGISTIQUE DE VERHULST PAR LA METHODE DE CANTELLICHIASSINO G.1972; STATISTICA; ITAL.; DA. 1972; VOL. 32; NO 4; PP. 455-460; ABS. FR. ANGLSerial Issue

  • Page / 14